American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(0540) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gary Chartrand and Seymour Schuster. On the existence of specified cycles in complementary graphs. Bull. Amer. Math. Soc. 77 (1971) 995-998. MR 0289336.
Abstract, references, and article information
View Article: PDF

[2] Alan Tucker. Characterizing circular-arc graphs. Bull. Amer. Math. Soc. 76 (1970) 1257-1260. MR 0276129.
Abstract, references, and article information
View Article: PDF

[3] S. K. Stein. $B$-sets and coloring problems. Bull. Amer. Math. Soc. 76 (1970) 805-806. MR 0260620.
Abstract, references, and article information
View Article: PDF

[4] Martin Aigner and Thomas A. Dowling. Matching theorems for combinatorial geometries. Bull. Amer. Math. Soc. 76 (1970) 57-60. MR 0276116.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1